MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-WW-NA
Medical Device Problem Codes Defective Alarm (1014); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e initial reporter: medtronic field service engineer reported on behalf of the customer h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that this ht70 ventilator did not pass cal ibration.One ht70 ventilator was returned to medtronic for analysis.Ventilator logs were reviewed and several entries of expiratory flow sensor calibration failure were noted.The tubing/connections were checked and found that the tubing connecting the on/off solenoid valve to the pump and manifold assembly was disconnected.The tubing was then connected properly.Additionally, it was noted, the power-off/shut-down alarm sounded audibly weak and shortly thereafter, the alarm went silent and therefore, the control board was replaced.The unit passed all calibrations and tests per the manufacturer's specifications.The cause of the reported event was an issue with the tubing connecting the on/off solenoid valve to the pump and manifold assembly.This event is included in a data monitoring plan.The cause of the secondary issue of the shutdown alarm sounded audibly weak was isolated to fault on the control board.Further action was not required because the ventilator is within the scope of the capacitor c159 field corrective action which can result in failure of the shutdown alarm to annunciate.The ventilator is within the scope of a field corrective action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that this ht70 ventilator did not pass calibration.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22168529
Report Number8020893-2025-00110
Device Sequence Number9208875
Product Code CBK
UDI-Device Identifier10884521544413
UDI-Public10884521544413
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-WW-NA
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2024500-05-13-2025-001-R
Patient Sequence Number1
Patient SexUnknown